Параболические уравнения с нелинейным нелокальным источником.

А.И. Кожанов

Sibirskij matematiceskij zurnal (1994)

  • Volume: 35, Issue: 5, page 1062-1073
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Кожанов, А.И.. "Параболические уравнения с нелинейным нелокальным источником.." Sibirskij matematiceskij zurnal 35.5 (1994): 1062-1073. <http://eudml.org/doc/63736>.

author = {Кожанов, А.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {blow up; well-posedness},
language = {rus},
number = {5},
pages = {1062-1073},
publisher = {Izd. AN SSSR},
title = {Параболические уравнения с нелинейным нелокальным источником.},
url = {http://eudml.org/doc/63736},
volume = {35},
year = {1994},

AU - Кожанов, А.И.
TI - Параболические уравнения с нелинейным нелокальным источником.
JO - Sibirskij matematiceskij zurnal
PY - 1994
VL - 35
IS - 5
SP - 1062
EP - 1073
LA - rus
KW - blow up; well-posedness
UR - http://eudml.org/doc/63736
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.